# SDR DALA2024012401101

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-219
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-44.5 BTW STA 200-219 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00403: SEAT TRACK SECTION X=-44.5 BTW STA 200-246 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED OFF PER B717-200 SRM 53-20-52-2R PROCEDURE 5. (LP #0169174)
